On a backward problem for inhomogeneous time-fractional diffusion equations

Nguyen Hoang Luc, Le Nhat Huynh, Nguyen Huy Tuan, Le Dinh Long. On a backward problem for inhomogeneous time-fractional diffusion equations. Computers & Mathematics with Applications, 78(5):1317-1333, 2019. [doi]

Authors

Nguyen Hoang Luc

This author has not been identified. Look up 'Nguyen Hoang Luc' in Google

Le Nhat Huynh

This author has not been identified. Look up 'Le Nhat Huynh' in Google

Nguyen Huy Tuan

This author has not been identified. Look up 'Nguyen Huy Tuan' in Google

Le Dinh Long

This author has not been identified. Look up 'Le Dinh Long' in Google